# SDR SWIA2025040329

- Difficulty date: March 29, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 40,246 hours, 39,117 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT FROM CP SIDE WINDSHIELD HEAT. QRH RESOLVED ISSUE. (FLIGHT 5025 - FILED CLOSED)TROUBLESHOT COCKPIT SMOKE EVENT PER FIM 21-21-00 AND FOUND WHILE INSPECTING L/H WINDSHIELD WITH HEAT ON, FOUND LIGHT SMOKE COMING OUT BETWEEN L/H WINDSHIELD HEAT POWER BLOCK AND PANE ATTACH POINT. SHUTTING WINDSHIELD HEAT OFF THE SMOKE STOPS. REMOVED AND REPLACED L/H WINDSHIELD ASSY. REF. CRJ M/M 56-11-01. C/W TASK CARD 56-220-1000-SKY FOR WINDSHIELD REPLACEMENT. PERFORMED OPS CHECK OF WINDSHIELD/WINDOW HEAT AND OPS CHECK GOOD REF. CRJ M/M 30-41-01. PERFORMED OPS CHECK OF WINDSHIELD WIPERS REF. M/M 30-42-00 AND OPS CHECK GOOD. PRESSURIZED AIRCRAFT AND NO LEAKS NOTED FROM L/H WINDSHIELD REPLACEMENT.
